# SDR DHL2001806502

- Difficulty date: March 6, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT - FLOOR SUPPORT ANGLE CRACKED 3 INCH AT STA 260, L-33 RT.PERFORMED STOP HOLE, FABRICATED DOUBLER (STEEL 301 1/4 H 0.040 INCH) AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B. STATUS-CLOSED.
